# SDR HEEA968191

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531757
- Condition: Wrong Part
- Location: T/R
- Part time: 461 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLADES ARE DIFFERENT.  P/N DOES NOT COMPLY WITH BO105S139.  REMOVED FROM N8199J AT AIRCRAFT TOTAL TIME 619.4.
